# SDR DALA2024031103208

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 94,054 hours, 42,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 679 AT DEPARTURE. CREW REPORTS R-2 DOOR EMERGENCY EXIT SIGN COVER MISSING. CORRECTIVE ACTION: INSTALLED LENS COVER. (4345360)
